Talk

Advanced search

Stopping the Pill

(3 Posts)
Molly79 Wed 28-Oct-09 10:13:28

Hi, I am very new to this so please excuse my ignorance.

I stopped taking the pill about 3 weeks ago (microgynon 30) after 14 years. I had my usual withdrawal bleed and everything was fine. I had some spotting last week which I was sure was the start of my period but it came to nothing. This week I feel so sick i don't know what to do with myself, I have actually been sick once and I often have a terrible taste in my mouth. I am also so tired that even walking up the stairs makes my legs ache. I have gone off of food and tea and coffee and have period like pains and flutterings. I did a HPT on Monday which was negative so I am sure it is just symptoms of stopping the pill but as I have no idea when or even if I have ovulated I don't know if that was too early.

Again I am sure it is just because I have stopped the pill and I wanted to know if anyone else had this and if so how long is lasted??!!

Hobnob76 Wed 28-Oct-09 10:37:52

Hiya, I had symptoms like this after stopping my pill too. I was on the pill for nearly 15 yrs and stopped this summer. I knew I wasn't pg because we'd not had sex! My first month off the pill was exactly the same, subsequent months have been so much better.

Hope you feel better soon

Molly79 Wed 28-Oct-09 12:45:46

Thanks,I will look forward to it all settling down! Can't believe I feel this rough before I am even pregnant!! I just want my period to come so I can get a slight idea of my cycle!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now